# SDR 0002256718

- Difficulty date: June 14, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 81,648 hours, 20,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Rt Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -M- CHECK FOUND CORROSION ON CABIN FLOOR,  RT SIDEWALL FLANGE AT BS 1500. REPAIRED PER EA 67-176782.
